i had decompression in aug. just recently in the past week and a half i noticed tingling in my hands alot. like now typing. if i am talking on the phone whichever hand holding the phone falls asleep or goes numb after a few moments. sometimes at night my arms fall asleep and im not even laying on them. and what ever side i sleep on, usually the right side, its hard for me to sleep on back or left side. i wake up and my neck hurts to move so when i go to lift it with my hands i realize my right arm is sleeping and hurts and also my right leg. anyone out there that can give me info is greatly appreciated. i told my ns tues and they just blew me off. didnt even answer if its due to chiari. this never really happened before my surgery unless i was layin on my arm or once in a great while its normal. now its happening frequently.
Hi, it seems u have some post op issues and I am not sure if u r going to get answers from ur surgeon.
U may need to go to another NS that is well experienced with chiari to get the answers u r not getting from ur other Dr.
But, it could be the nerves beginning to work again that were not working properly b4....when u heal they can mis fire or over work and cause many odd sensations. This is normal....and will happen especially around the 2 or 3 month time frame post op....it does get better with time, however , if it doesn't ur Dr should be able to offer suggestions, and should be able to tell u what is going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.